# SDR SWAA982437

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND WEB ON STRINGER 16L CRACKED AT BS 358 LBL 63.  REPAIRED PER BOEING SRM.
